# SDR TRBA2010076

- Difficulty date: July 14, 2010
- Submitted: July 15, 2010
- Operation: Air carrier
- Aircraft: N541AT
- Make and model: Aerosp ATR 72-212A
- Aircraft serial: 541
- Aircraft time: 20,401 hours, 23,894 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 22051204SR1
- Part serial: 0722
- Condition: Odor
- Location: Nr 1
- Part time: 20,401 hours, 23,894 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PLASTIC SMELL, THEN DUCT TEMP WENT 35C ON NR 1 PACK, RAI NR1 PACK ACM. OPS CKS OK.
